# SDR REXA2014061700598

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 14,773 hours, 9,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTREMELY DIFFICULT TO OPEN.  FLIGHT ATTENDANT & GND CREW TRIED FOR 5 MINUTES TO OPEN IT.  LUBRICATED DOOR LINKAGES.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.  ACFT OK FOR SERVICE AT THIS TIME.
